# SDR DALA2023080406292

- Difficulty date: July 31, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 108,067 hours, 16,249 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 L FWD DOOR INTERMITTENT IND OPEN WITH DOOR CLOSED AND ARMED. CORRECTIVE ACTION: DEFER TO MEL/PLAC IAW B767 MEL 52-71-01 M PROC C/W (4423508)
